Mean Curvature Type Flow with Perpendicular Neumann Boundary Condition inside a Convex Cone

Wu, Chuanxi, Li, Guanghan, Guo, Fangcheng . Abstract and Applied Analysis 2014. 2014 (315768) :-

Locate this article in:

Bibtex

@article{CIS-314988,
  Author = {Wu, Chuanxi and Li, Guanghan and Guo, Fangcheng},
  Title = {Mean Curvature Type Flow with Perpendicular Neumann Boundary Condition inside a Convex Cone},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {315768},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles